# SDR CALA2017010100003

- Difficulty date: January 1, 2017
- Submitted: January 2, 2017
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 50,626 hours, 15,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER 2SVC, EEL EXIT SIGN AT DOOR 1R INOP FOUND LITE ASSY L629 DISCONNECTED REF WD33-51-21. RECONNECTED AND RELAMPED, CKS OK ACP SAFETY AND SECURITY INSP. OPS CHECK GOOD.
